# SDR FDEA201107272988

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Structure
- Part number: 2241301503
- Part serial: 144CUM45
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD CORE COWL OUTER SURFACE FOUND 1EA CRACKED POSITION ABOUT 7 O'CLOCK.  REPAIRED PER E.O. 6-5440-149014.  REPAIR, PER G.M.M. 6-2-100, CLASSIFIED AS MINOR.
